# SDR CALA2017102703834

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 1,589 hours, 200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR AREA FLASHLIGHT NOT BLINKING.  R & R THE BATTERY IAW AMM 25-64-01-960-802. OPS CHECKED GOOD IAW AMM 25-64-01-710- 801.
